Alert archive / Kansas / Tornado Warnings in 2005
Tornado Warning 53, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Nov 27, 2005, 3:40 PM CST for Labette County, Neosho County, Kansas. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 27, 2005, 3:40 PM CST (21:40 UTC)
- Expired
- Nov 27, 2005, 4:30 PM CST
- In force
- 50 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Labette County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 139 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 27, 3:48 PM CST | TORNADO | 2 S Galesburg, KS | BRIEF TOUCHDOWN IN OPEN COUNTRY. |
| Nov 27, 4:10 PM CST | TORNADO | 1 Ne Erie, KS | BRIEF TORNADO TOUCHDOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 27, 12:36 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 272140 TORICT KSC099-133-272230- /O.NEW.KICT.TO.W.0053.051127T2140Z-051127T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 340 PM CST SUN NOV 27 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS. NEOSHO COUNTY IN SOUTHEAST KANSAS. * UNTIL 430 PM CST * AT 335 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTH OF MOUND VALLEY...OR 20 MILES NORTHEAST OF COFFEYVILLE...AND MOVING NORTH AT 60 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ERIE...GALESBURG...ST. PAUL THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW LAT...LON 3728 9551 3724 9537 3760 9509 3769 9543 $$ CARUSO
5 follow-up statements
000 WWUS53 KICT 272148 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 349 PM CST SUN NOV 27 2005 KSC099-272159- /O.CAN.KICT.TO.W.0053.000000T0000Z-051127T2230Z/ LABETTE KS- 349 PM CST SUN NOV 27 2005 ...THE TORNADO WARNING FOR LABETTE COUNTY HAS BEEN CANCELLED... AT 347 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. LAT...LON 3740 9547 3739 9527 3760 9509 3769 9543 $$ KSC133-272230- /O.CON.KICT.TO.W.0053.000000T0000Z-051127T2230Z/ NEOSHO KS- 349 PM CST SUN NOV 27 2005 ...A TORNADO WARNING CONTINUES FOR NEOSHO COUNTY UNTIL 430 PM CST... AT 347 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR GALESBURG...OR 16 MILES SOUTHEAST OF CHANUTE...AND MOVING NORTH AT 60 MPH. THIS DANGEROUS STORM WILL BE... NEAR ERIE BY 355 PM CST. LAT...LON 3740 9547 3739 9527 3760 9509 3769 9543 $$ KETCHAM
000 WWUS53 KICT 272153 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 353 PM CST SUN NOV 27 2005 KSC133-272230- /O.CON.KICT.TO.W.0053.000000T0000Z-051127T2230Z/ NEOSHO KS- 353 PM CST SUN NOV 27 2005 ...A TORNADO WARNING CONTINUES FOR NEOSHO COUNTY UNTIL 430 PM CST... AT 352 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THE TORNADO WAS LOCATED NEAR ERIE...OR 12 MILES SOUTHEAST OF CHANUTE... AND MOVING NORTH AT 60 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NEOSHO COUNTY... INCLUDING THE TOWN OF ERIE. LAT...LON 3740 9547 3739 9527 3760 9509 3769 9543 $$ KETCHAM
000 WWUS53 KICT 272203 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 403 PM CST SUN NOV 27 2005 KSC133-272230- /O.CON.KICT.TO.W.0053.000000T0000Z-051127T2230Z/ NEOSHO KS- 403 PM CST SUN NOV 27 2005 ...A TORNADO WARNING CONTINUES FOR NEOSHO COUNTY UNTIL 430 PM CST... AT 400 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTH OF ERIE...OR 13 MILES EAST OF CHANUTE...AND MOVING NORTHEAST AT 75 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NEOSHO COUNTY. LAT...LON 3740 9547 3739 9527 3760 9509 3769 9543 $$ KETCHAM
000 WWUS53 KICT 272208 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 408 PM CST SUN NOV 27 2005 KSC133-272230- /O.CON.KICT.TO.W.0053.000000T0000Z-051127T2230Z/ NEOSHO KS- 408 PM CST SUN NOV 27 2005 ...A TORNADO WARNING CONTINUES FOR NEOSHO COUNTY UNTIL 430 PM CST... AT 404 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THE TORNADO WAS LOCATED 7 MILES NORTH OF ERIE...OR 13 MILES EAST OF CHANUTE...AND MOVING NORTHEAST AT 75 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NEOSHO COUNTY. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3740 9547 3739 9527 3760 9509 3769 9543 $$ KETCHAM
000 WWUS53 KICT 272228 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 428 PM CST SUN NOV 27 2005 KSC001-133-272238- /O.CAN.KICT.TO.W.0054.000000T0000Z-051127T2245Z/ ALLEN KS-NEOSHO KS- 428 PM CST SUN NOV 27 2005 ...THE TORNADO WARNING FOR NORTHEASTERN NEOSHO AND EASTERN ALLEN COUNTIES HAS BEEN CANCELLED... AT 425 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3765 9529 3760 9508 3803 9506 3803 9515 $$ KETCHAM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Nov 27, 10:47 AM CST, 4 hours 53 minutes earlier.
Area forecast discussion, Nov 27, 10:47 AM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1047 AM CST SUN NOV 27 2005 .UPDATE... NO MAJOR CHANGES TO THE CURRENT PACKAGE. LOW PRESSURE CONTINUES TO PROGRESS ACROSS THE CENTRAL PARTS OF THE STATE. SOUTHEAST FLOW AHEAD OF THE FRONT IS ADVECTING MID 50 DEWPOINTS INTO SOUTH CENTRAL AND SOUTHEAST KANSAS. WE WILL HAVE TO CONTINUE TO MONITOR THE ATMOSPHERE AS THE AFTERNOON PROGRESSES FOR POTENTIAL SEVERE WEATHER THREAT DUE TO A COLD POOL ALOFT...DECENT SHEAR PRESENT AND A DRY SLOT ROTATING ACROSS OKLAHOMA TOWARDS THE SOUTHERN SECTIONS OF KANSAS. LARGE HAIL IS LIKELY AND POSSIBLY A TORNADO IS POSSIBLE WITH ANY STORMS THAT DEVELOP. && .PREV DISCUSSION... /ISSUED 403 AM CST SUN NOV 27 2005/ DISCUSSION... FORECAST HIGHLIGHTS: 1) SVR THUNDERSTORM POTENTIAL OVER PRIMARILY SE KS THIS AFTERNOON. 2) STRONG NW WINDS TO OVERSPREAD CENTRAL KS TONIGHT, THEN ACROSS SC KS MONDAY. TODAY: FORECAST FOCUS IS ON BEHAVIOR OF INTENSE() UPSTAIRS LOW DIGGING SE ACROSS CENTRAL ROCKIES. PROGGED POSITIONING OF 300-MB JET MAX PLACES SE KS BENEATH LEFT EXIT REGION THIS AFTERNOON & WITH MODEST INSTABILITY AND STRONG DEEP-LAYER SPEED PRESENT, WL INCLUDE SEVERE DESCRIPTOR THIS AFTERNOON. TSRA THAT DEVELOP WILL BE FAST-MOVING, WITH DAMAGING WINDS THE PRIMARY THREAT. AS PARENT UPSTAIRS LOW APPROACHES, DEEP() SFC LOW WILL BEGIN TO LIFT NE ACROSS ERN 1/3 OF KS TO ALLOW WINDS TO SHIFT TO NW & INCREASE MARKEDLY EARLY THIS EVENING. WITH EXPECTED LATE ARRIVAL OF SYSTEM, CHECKED SWING ON ISSUING WIND ADVISORY FOR WRN CORRIDOR. TEMPERATURE GRADIENT WILL BE TIGHT & DIFFICULT TO PIN-POINT ACROSS SE KS (WHERE NO DOUBT ALIGNED WITH WARM ADVECTION AXIS) & ALONG NW CORRIDOR, WHERE NO DOUBT CLOSEST TO ONSET OF STRONG COLD ADVECTION LATE THIS AFTERNOON. TONIGHT: WITH DEEP() SFC LOW CONTINUING TO LIFT ACROSS NE KS & THE MO/IA BORDER, STRONG COLD ADVECTION INVADES FORECAST AREA IN NW-SE MANNER VIA STRONG NW WINDS THATLL LIKELY REACH 25-30 MPH ACROSS CENTRAL KS AROUND 12 MIDNIGHT. RA TO CHANGE TO -SN ACROSS WRN 1/2 OF CENTRAL KS 9 PM, ACROSS SC KS 12 MIDNIGHT, WITH -RA/-SN MIXTURE PICTURED FOR SE KS EARLY MONDAY MORNING, AS DEEP WRAP-AROUND MOISTURE OVERSPREADS NEIGHBORHOOD. GREATEST POTENTIAL FOR ACCUMULATING SN NO DOUBT TICKETED FOR CENTRAL KS WHERE 1-2 ACCUMULATIONS POSSIBLE BY DAYBREAK. WITH GROUNDS AS WARM AS THEYVE BEEN, ACCUMULATIONS SHOULD BE TEMPERED, HENCE THE CONSERVATIVE APPROACH. MONDAY: AS PREVIOUSLY-MENTIONED SFC LOW APPROACHES UPR MS VALLEY, NW WINDS WILL DIMINISH, WITH -SN CONFINED TO NRN TIER COUNTIES IN AFTERNOON. MONDAY NIGHT-TUE NIGHT: DRY WEATHER SLATED ALL AREAS AS WEAK SFC RIDGE MOVES ACROSS EAST ACROSS SRN PLAINS. WED & WED NIGHT: NEXT CHANCE FOR RA SLATED FOR WED AFTERNOON AS NEXT COLD FRONT SURGES E/SE ACROSS KS. TOO EARLY TO SPECULATE AS TO HOW MUCH MOISTURE WILL BE AVAILABLE FOR COLD FRONT TO WORK WITH, HENCE THE CONSERVATIVE APPROACH ON POPS FOR TIME BEING. && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 34 40 23 / 50 60 20 0 HUTCHINSON 54 32 39 22 / 60 60 30 0 NEWTON 58 33 39 22 / 50 60 30 0 ELDORADO 60 34 40 23 / 50 50 30 0 WINFIELD-KWLD 59 35 42 24 / 50 50 20 0 RUSSELL 50 29 36 20 / 60 70 40 0 GREAT BEND 49 30 38 21 / 60 70 30 0 SALINA 56 32 36 20 / 60 70 40 0 MCPHERSON 56 32 37 21 / 60 60 30 0 COFFEYVILLE 66 37 42 25 / 50 40 20 0 CHANUTE 64 36 40 24 / 50 40 20 0 IOLA 64 35 40 24 / 50 40 20 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 6 PM SUNDAY TO 6 AM MONDAY FOR KSZ032-033-047>053-067-068-082-083. &&
Hazardous weather outlook, Nov 27, 10:58 AM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1058 AM CST SUN NOV 27 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-281200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1058 AM CST SUN NOV 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT FOR TODAY...THUNDERSTORMS ARE POSSIBLE OVER PRIMARILY SOUTHEAST KANSAS THIS AFTERNOON...AND MAY BE SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. HOWEVER...ENOUGH SHEAR IS PRESENT IN THE ATMOSPHERE...THAT A TORNADO CANNOT BE RULED OUT. THE AREA OF PRIMARY CONCERN THIS AFTERNOON WILL BE TO THE EAST OF A MARION TO SEDAN LINE. FOR TONIGHT...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THAT... WHEN COMBINED WITH AREAS OF LIGHT SNOW SPREADING SOUTHEAST ACROSS CENTRAL AND PART OF SOUTH-CENTRAL KANSAS...WILL PRODUCE POTENTIALLY HAZARDOUS TRAVEL. PLEASE REFER TO THE WINTER WEATHER ADVISORY...IN EFFECT FROM 6 PM THIS EVENING UNTIL 6 AM MONDAY...FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE TO THE EAST OF A MARION TO SEDAN LINE THIS AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES/CH
In the hours before
Local storm report, Nov 27, 2:22 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
222 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL UDALL 37.39N 97.12W
11/27/2005 0.75 INCH COWLEY KS TRAINED SPOTTER
&&
CWHSpecial weather statement, Nov 27, 2:23 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 223 PM CST SUN NOV 27 2005 KSZ069-083-092-093-272100- BUTLER-COWLEY-SEDGWICK-SUMNER- 223 PM CST SUN NOV 27 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER...COWLEY...SEDGWICK AND SUMNER COUNTIES... AT 219 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UDALL...OR 20 MILES NORTH OF ARKANSAS CITY...AND MOVING NORTH AT 35 MPH. DIME SIZE HAIL IS EXPECTED WITH THIS STORM. MANY OF THE STORMS IN THIS ADVISORY AREA MAY PRODUCE HAIL UP TO DIME SIZE. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. CARUSO
Local storm report, Nov 27, 2:50 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
250 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TORNADO NE CHERRYVALE 37.27N 95.55W
11/27/2005 MONTGOMERY KS TRAINED SPOTTER
TORNADO ON THE GROUND NORTHEAST OF CHERRYVALE.
&&
CWHSpecial weather statement, Nov 27, 3:07 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 307 PM CST SUN NOV 27 2005 KSZ099-272200- MONTGOMERY- 307 PM CST SUN NOV 27 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY... AT 305 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COFFEYVILLE...AND MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Nov 27, 3:16 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
316 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL N TORONTO 37.80N 95.95W
11/27/2005 0.88 INCH WOODSON KS TRAINED SPOTTER
0312 PM HAIL 2 E INDEPENDENCE 37.23N 95.68W
11/27/2005 1.00 INCH MONTGOMERY KS LAW ENFORCEMENT
&&
CWHLocal storm report, Nov 27, 3:31 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
331 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL 7 E ALTOONA 37.53N 95.53W
11/27/2005 1.00 INCH WILSON KS EMERGENCY MNGR
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 4:26 AM CST | Winter Weather Advisory | ICT | Barton, Chase, Ellsworth, Harvey, Kingman, Lincoln and 7 more | 42 hr |
| Nov 27, 1:22 PM CST | Severe Thunderstorm Warning | ICT | Marion | 53 min |
| Nov 27, 1:48 PM CST | Tornado Warning | ICT | Marion | 20 min |
| Nov 27, 1:59 PM CST | Severe Thunderstorm Warning | ICT | Elk | 32 min |
| Nov 27, 2:15 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 12 min |
| Nov 27, 2:29 PM CST | Severe Thunderstorm Warning | ICT | Montgomery | 61 min |
| Nov 27, 2:37 PM CST | Tornado Warning | ICT | Montgomery | 22 min |
| Nov 27, 2:41 PM CST | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 28 min |
| Nov 27, 2:55 PM CST | Tornado Warning | ICT | Neosho, Wilson | 20 min |
| Nov 27, 3:16 PM CST | Severe Thunderstorm Warning | ICT | Montgomery, Neosho, Wilson | 24 min |
| Nov 27, 3:29 PM CST | Severe Thunderstorm Warning | ICT | Labette, Neosho | 61 min |
| Nov 27, 3:35 PM CST | Severe Thunderstorm Warning | ICT | Allen, Woodson | 21 min |
| Nov 27, 4:01 PM CST | Severe Thunderstorm Warning | ICT | Allen, Neosho | 44 min |
| Nov 27, 4:07 PM CST | Tornado Warning | ICT | Allen, Neosho | 21 min |
Nearby
Tornado Warnings in Kansas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.